MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3 4MM X 12CM

MEDOS INTERNATIONAL SARL GALAXY G3 4MM X 12CM
Catalog Number GLY120412
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.Initial reporter phone: (b)(6).Manufacturing site name: codman and shurtleff inc., dba depuy synthes products, inc.(b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by a healthcare professional, during a coil embolization, a 4mm x 12cm galaxy g3 coil (gly120412, l12926) was being used as a framing coil.The physician attempted to insert galaxy g3 coil into the microcatheter, however, it could not be inserted into the microcatheter (mc).After several attempts, the physician attempted to re-sheath the complaint product, but the complaint product unraveled in the microcatheter.The complaint product was replaced with another coil and the procedure was completed.The product will not be returned for the investigation.There was no damage to the device prior to use.The device was used and prepped as per the instructions for use (ifu).No excessive force was applied to the device.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by a healthcare professional, during a coil embolization, a 4mm x 12cm galaxy g3 coil (gly120412, l12926) was being used as a framing coil.The physician attempted to insert galaxy g3 coil into the microcatheter, however, it could not be inserted into the microcatheter (mc).After several attempts, the physician attempted to re-sheath the complaint product, but the complaint product unraveled in the microcatheter.The complaint product was replaced with another coil and the procedure was completed.There was no damage to the device prior to use.The device was used and prepped as per the instructions for use (ifu).No excessive force was applied to the device.No further information is available.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device l12926 number, and no non-conformances related to the reported complaint condition were identified.With the information available and without the product available for analysis, the reported customer complaints of ¿detachable coil delivery system (dcs) - impeded in microcatheter with no loss of cerebral target position¿ and ¿coil - unraveled/stretched-in microcatheter¿ could not be confirmed.Based on the device history record review, there is no indication that the events are related to the device manufacturing process.The exact cause of the events could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failures.Impeded in microcatheter is a known potential product failure associated with the use of the device.The ifu includes warnings and instructions for use to trouble shoot this type of situation.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the events were related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
GALAXY G3 4MM X 12CM
Common Device Name
GALAXY G3
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key8800820
Report Number3008114965-2019-01091
Device Sequence Number3039582
Product Code KRD
UDI-Device Identifier10886704077480
UDI-Public10886704077480
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue NumberGLY120412
Device Lot NumberL12926
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer08/01/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER